# SDR UALA2011013100512

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,102 hours, 12,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 22
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK DURING PACK OFF ENG START DID NOT SHOW OFF ON SWITCH OR EICAS.   ATTEMPTED SEVERAL RESETS AND C/B CYCLING, NO HELP.  MEL REQUIRES EICAS TO DISPLAY.  REPLACED LT FLOW CONTROL VALVE IAW MM, OPS CKS OK.
